| | Lithium - mood swings - Side effects - PLEASE ADVISE
Seems I posted this twice. I apologize.
Please read my other post. I'm in desperate need of advise inregards to taking lithium.
Will my head stop itching and my hair stop falling out. Do I have to get through these first few months for these side effects to subside or is this a permanent side effect that I don't think I can live with.
I don't want to lose my hair and go through the deep depression of losing it again.
I am listing the things I have felt and or are having right now.
1 - Kidney Hurts
2 - Hair falling out
3 - Head itching
4 - Not sleeping very well or can't go to sleep
5 - my legs and feet stiffen with pain
6 - Sick to stomach/feel like i need to throw up
7 - eyes are either dry hurt or watery feels like floating-presure
8 - vision seems off or blurred
If this toxic or is this just normal side effects. Will they subside or is it something I would have to come to terms with when taking lithium.
Has anyone experienced these same issues. Please advise if so.
Thanks for reading.
Last edited by sowrong; 10-06-2012 at 07:02 AM.